# SDR UPS00233041

- Difficulty date: June 6, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI  SUSPECT CRACK IN MAIN CARGO DOOR SKIN AT FORWARD PRESSURE RELIEF DOOR UPPER FORWARD CUTOUT.     HFEC INSP C/O IAW B727 NDT MANUAL,PT6,51-00-00,FIG4.   CRACK CONFIRMED ON MAIN CARGO DDOOR AT FWD PRESSURE RELIEF DOOR FWD UPPER CORNER.REPAIR TO MCD SKIN C/O IAW SRM 52-00-03,IAW FIG3. NOTE THIS IS CATEGORY A TYPE REPAIR.HFEC INSP C/O IAW B727 NDT MANUAL,PT6,51-00-00,FIG4.POST DAMA GE REMOVED-NDF
